How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. SH Your Own Question
Dr. SH
Dr. SH, Board Certified Physician
Category: Medical
Satisfied Customers: 8796
Experience:  Doctor of Medicine
28323552
Type Your Medical Question Here...
Dr. SH is online now

Hi I stopped taking cerezete beginning of November had no peroo

Customer Question

Hi I stopped taking cerezete beginning of November had no peroo since, slight discharge early December, did not have sex until boxing day, still no period but my sex drive has oncreased, my nipples are very sensitive but enjoyable sensitive during foreplay which has never been the case in the past, I always jump when they are touchef. Ive felt sick a few timex and ive has few cramps in my loeer abdomen. Could I be pregnant, im 38 too
Submitted: 2 years ago.
Category: Medical
Expert:  Dr. SH replied 2 years ago.
Dr. Shahzad MD :

Hi there. Thank you for your question. I will be helping you out with your queries

Dr. Shahzad MD :

Have you had a pregnancy test done?

JACUSTOMER-11f9b97l- :

No not yet

Dr. Shahzad MD :

I think that you should have a pregnancy test done.

Dr. Shahzad MD :

That is the only way we can be sure.

Dr. Shahzad MD :

Just get the over-the-counter home pregnancy test.

JACUSTOMER-11f9b97l- :

Thanks

Dr. Shahzad MD :

Just one last thing, it is unlikely for you to be pregnant.

Dr. Shahzad MD :

You are most welcome
Wish you all the best.
I would appreciate it if you rate me by clicking on one of the smilies below.
Kindest regards

JACUSTOMER-11f9b97l- :

Y do u think it would b unlikely?

Dr. Shahzad MD :

Because of the very fact that you left the pills in November and your periods only stopped since then.

Dr. Shahzad MD :

So it is an effect of stopping the pill more than anything else.

Dr. Shahzad MD :

Plus, symptoms of pregnancy only start a few weeks after you have been pregnant.

Dr. Shahzad MD :

Symptoms of pregnancy do not start so early.

Dr. Shahzad MD :

This session is open for any number of further questions that you may have.

Expert:  Dr. SH replied 2 years ago.
This session is open for any questions that you have.
Kindest regards